# SDR 98ZZZM465

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767AT
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIR STAIR OVERHEAD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED OVERHEAD EMERGENCY LIGHT ASSY.  (M)
